# SDR AALA20170417005

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 47,863 hours, 23,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Part serial: 1396
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HANGING OUT OF SLIDE PACKAGE ON L2 DOOR. REMOVED AND REPLACED L2 DOOR SLIDE PER MM 25-62-00, OK FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
